Journal of Mathematical Study
Associate Editors-in-Chief:Bo Guan
- Electronic: 2617-8702
- ISSN Print: 1006-6837
Aims and Scope
Journal of Mathematical Study (JMS), formerly known as “数学研究”, is a comprehensive mathematical journal published jointly by Global Science Press and Xiamen University. It publishes original research and survey papers, in English, of high scientific value in all major fields of mathematics, particularly the research areas represented by its editorial board members. JMS is edited by a group of leading researchers and aims to become a premier mathematical journal.
5-Year Impact Factor:
Our Editor-in-Chief Professor Jie Shen has been elected as a Fellow of Society for Industrial and Applied Mathematics (SIAM) in 2020.
Our Associate Editor Professor Binyong Sun was elected as an Academician of the Chinese Academy of Sciences in 2019.
The new editorial board of JMS is formed in January 2019.
Featured Articles more
by Xiaofeng Yang, J. Math. Study, 53 (2020), pp. 212-236.
by Bo Li, Shanshan Tang & Haijun Yu, J. Math. Study, 53 (2020), pp. 159-191.
by Zakaria Belhachmi, Guillaume Dollé, Christophe Prud'homme & Murielle Torregrossa, J. Math. Study, 52 (2019), pp. 341-358.
Open Access Articles more
Karsten Eppler, Helmut Harbrecht, Sebastian Schlenkrich & Andrea Walther, J. Math. Study, 52 (2019), pp. 227-243.
Faker Ben Belgacem, M. Djalil Kateb & Vincent Robin, J. Math. Study, 51 (2018), pp. 115-130.
Richard Pasquetti & Francesca Rapetti, J. Math. Study, 51 (2018), pp. 15-25.